Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0035434

author
Eilenberg, Samuel and Zilber, J. A.
title
Semi-simplicial complexes and singular homology
year
1950
journal
Annals of Mathematics. Second Series
volume
51
pages
499–513
url
https://doi-org.ezp-prod1.hul.harvard.edu/10.2307/1969364
MathSciNet
MR0035434
DOI
doi:0035434

@article{MR0035434,
    AUTHOR = "Eilenberg, Samuel and Zilber, J. A.",
    TITLE = "Semi-simplicial complexes and singular homology",
    JOURNAL = "Ann. of Math. (2)",
    FJOURNAL = "Annals of Mathematics. Second Series",
    VOLUME = "51",
    YEAR = "1950",
    PAGES = "499--513",
    ISSN = "0003-486X",
    MRCLASS = "56.0X",
    MRNUMBER = "0035434",
    MRREVIEWER = "H. Cartan",
    DOI = "10.2307/1969364",
    URL = "https://doi-org.ezp-prod1.hul.harvard.edu/10.2307/1969364"
}

      

This item is referenced in 1 tag:

  • in Section 1.1: Simplicial Sets